advertisement
Question
Posted by: mishy | 2009-11-26

did i Choose the wrong contracptive

Hi
i had a baby in september but he didnt make it .in november i used Nur-Isterate ,im not going to use it again and im planning to try for another baby after four months ,how long is it going to take for this Nur-Isterate to come out of my system

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

From the info you have had only one dose of the nur isterate.85% of the drug will be excreted out of your system in 30 days. The rest will be out in the next 30 days .Following discontinuation normal ability to conceive occurs within 4 to 5 months after the last injection

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement